# SDR 03FDEA01100

- Difficulty date: July 8, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 25,718 hours, 5,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pivot
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP OUTBD HINGE (FLAP SIDE ) OUTBD PIVOT BORE CORRODED.  REPAIR CARRIED OUT AS PER SRM 51-21-01 VOL. 2 AND FEDEX EA - 1-5750-71842  WINGS - TRAILING EDGE FLAPS - INBOARD TRAILING EDGE FLAP - OUTBOARD FLAP HINGE BRACKET CORROSION REPAIRED.
